# SDR DALA1202810696

- Difficulty date: January 1, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,920 hours, 17,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXITING DOUBLER ON FUSELAGE NOT CONTOURED TO A/C SKIN STA 1610-1620 STR STR 17-18L.  REMOVED EXISTING REPAIR DOUBLER ON FUSELAGE SKIN STA 1610-1620 STR 17-18L IAW B757 SRM 51-40-02 FIG 8 DETAIL I.  FABRICATED REPAIR DOUBLER IAW B757 SRM 53-00-01 FIG 201 REPAIR 3 AT SAA/SAT DURING HMV AT SAA/SATON N/R 186361 W/O 70000061000001.
